# SDR AALA202402122532

- Difficulty date: January 29, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 11,693 hours, 4,417 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REAR LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE.   REPLACED DOOR TRIM PER AMM 25-40-14 AND CMM 25-47-21**(CLOSED).
